# SDR SA05066

- Difficulty date: June 6, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Condition: Cracked
- Location: Cockpit
- Part time: 12,955 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AT FL 380, F/O WINDSHIELD STARTED CRACKING FROM SEVEN O'CLOCK POSITION TO TWO O'CLOCK POSITION. FLIGHT CREW COMPLIED WITH QRH PROCEDURES AND PULLED WINDOW HEAT CIRCUIT BREAKER.  FLIGHT DIVERTED  AND LANDED WITHOUT FURTHER INCIDENT. MX REMOVED AND REPLACED F/O WINDSHIELD. OPS CHECKS OK.
